# SDR FDEA201902090304

- Difficulty date: February 9, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY XOS 586 BEADED DOUBLER FOUND CRACKED. BEADED DOUBLER REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIG 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
